# SDR CA040203002

- Difficulty date: January 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 16,466 hours
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Nlg
- Part time: 20,294 hours, 26,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO BASE. NLG NOT LOCKING UP, SWINGS CARRIED OUT, NO FAULTS FOUND. CARRIED OUT LOW PSI SWING TESTS, NO FAULTS FOUND. FOUND RT NLG TIRE FLAT. BOTH NLG TIRES REPLACED. INSP FOR DAMAGE, NO FAULTS FOUND, SWINGS CARRIED OUT, SYS PREFORMED PER MM.   O/B STRIKERS ON LT & RT MLG AT WEAR LIMITS. RT MLG UPLOCK SWITCHES ADJUSTED. ALL 3 MLGS GREASED. SWINGS CARRIED OUT, SYS PREFORMED PER MM.  NLG STILL NOT LOCKING UP. SWINGS CARRIED OUT AGAIN & LOW PSI TEST CARRIED OUT, APPLIED SIMULATED AIRFLOW ON NLG. MX ACHIEVED SNAG. MLG ACT LEAK CHK CARRIED OUT & RT NLG ACT FOUND BYPASSING HYD FLUID. O/H'ED ACT INSTALLED. SWINGS CARRIED OUT WITH SIMULATED AIRFLOW LOAD, SYS FUNCTIONED AS PER MM.
